# SDR REXA2016010600009

- Difficulty date: January 6, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 20,113 hours, 12,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT SERVICE DOOR, BELOW FLASHLIGHT ON EXTRA FLIGHT ATTENDANT JUMP SEAT IS INOPERATIVE.  RELAMPED EMER EXIT LIGHT AT FLOOR BY SERVICE DOOR, PN 6100928.
